# SDR CA140805005

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,902 hours
- Engine: Ge CF348C5
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908004
- Condition: Seized
- Location: Aileron Control
- Part time: 28,459 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE ROLL CONTROL WAS STIFF IN FLIGHT FOR BOTH LT AND RT TURNS.  MAINTENANCE INVESTIGATION FOUND A SEIZED PULLEY IN THE AILERON CIRCUIT AT THE LT WING ROOT.  THE PULLEY WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
